It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I don't know why your doctor would start you on 80mg. Strattera always should be started at a lower dose then stepped up to the target dose to minimize side effects. Starting at 80mg, yes, you will probably have problems. The target dosage is determined by weight. I am 160lbs and started on an initial dosage of 40mg for four days, then increased to 60mg. Eighty milligrams is ideal for my weight, but I was hestitant to take that much as I am sensitive to medication.
After not getting much relief from Strattera, I quit taking it, but my doctor convinced me to try again and give it more time. This time I am going to 80mg, but once again, starting at 40mg for four days, then 60mg for four days, then 80mg.
My experience with the side effects has just been some dry mouth, drowsiness, and headache that you would expect from psychtropic drugs. These symptoms did go away after a few days and did not return or worsen upon dosage increase.
Males may experience some sexual side effects. I did and can say it was the only disturbing problem which would stop me from continuing with the drug, but my doctor advised me to allow more time for that as well, because the problem will probably go away with time as I adjust.
So I am giving it another shot and so far so good, but just as a laymen I would not advise starting with 80mg. I think you would be in for some major sleepiness and a killer headache.





All times are GMT -7. The time now is 09:07 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!